Papers       Books       Extended abstracts       Reviews


Papers

1. J. Gubeladze, On subrings of polynomial rings, generated by monomials, Bull. Georg. Acad. Sci. 104 (1981), 545-547 (Russian).

2. J. Gubeladze, On Serre's generalized problem for affine rings, generated by monomials, Bull. Georg. Acad. Sci. 106 (1982), 29-32 (Russian).

3. J. Gubeladze, On projective modules over seminormal rings, generated by monomials, Bull. Georg. Acad. Sci. 114 (1984), 473-475 (Russian).

4. J. Gubeladze, Triviality of the groups SK_0 and Pic for algebras, generated by monomials, Bull. Georg. Acad. Sci. 117 (1985), 29-32 (Russian).

5. J. Gubeladze, Projective modules over affine rings, generated by monomials, Studies in Algebra, Eds. A. Kostrikin and H. Inassaridze, Tbilisi: Tbilisi St. University Press, 1985, 24-43 (Russian).

6. J. Gubeladze, On divisor class groups of divisible monoids, Bull. Georg. Acad. Sci. 122 (1986), 241-244 (Russian).

7. J. Gubeladze, On polynomial functions and polynomial algebras, Bull. Georg. Acad. Sci. 125 (1986), 25-27 (Russian).

8. J. Gubeladze, Anderson's conjecture and projective modules over monoid algebras, Bull. Georg. Acad. Sci. 125 (1987), 289-291 (Russian).

9. J. Gubeladze, On K-theory of complete projective algebras, Bull. Georg. Acad. Sci. 128 (1987), 17-20 (Russian).

10. J. Gubeladze, Anderson's conjecture and the maximal class of monoids over which projective modules are free, Math. USSR Sbornik 135 (1988), 169-181 (Russian).

11. J. Gubeladze, On classical algebraic K-theory of monoid algebras, Bull. Georg. Acad. Sci. 130 (1988), 469-471 (Russian).

12. J. Gubeladze, On classical algebraic K-theory of monoid algebras II, Bull. Georg. Acad. Sci. 133 (1989), 253-256 (Russian).

13. J. Gubeladze, On classical algebraic K-theory of monoid algebras III, Bull. Georg. Acad. Sci. 136 (1989), 17-19 (Georgian).

14. J. Gubeladze, Classical algebraic K-theory of monoid algebras, Lect Notes Math. 1437, Springer (Berlin), 1990, 36-94.

15. J. Gubeladze, The elementary action on unimodular rows over a monoid ring, J. Algebra 148 (1992), 132-161.

16. J. Gubeladze, The elementary action on unimodular rows over a monoid ring II, J. Algebra 155 (1993), 171-194.

17. J. Gubeladze, Geometric and algebraic representations of commutative cancellative monoids, Proc A. Razmadze Math. Inst., Georg. Acad. Sci. 113 (1995), 31-81.

18. J. Gubeladze, Nontriviality of SK_1(R[M]), J. Pure Appl. Algebra 104 (1995), 169-190.

19. J. Gubeladze, The isomorphism problem for monoid rings of rank 2 monoids, J. Pure Appl. Algebra 105 (1995), 17-51.

20. W. Bruns and J. Gubeladze, Combinatorial invariance of Stanley-Reisner rings, Georg. Math. J. 3 (1996), 315-318.

21. W. Bruns, J. Gubeladze and N. V. Trung, Normal polytopes, triangulations, and Koszul algebras, J. Reine Angew. Math. 405 (1997), 123-160.

22. J. Gubeladze, The isomorphism problem for commutative monoid rings, J. Pure Appl. Algebra 129 (1998), 35-65.

23. W. Bruns and J. Gubeladze, Examples of infinitely generated Koszul algebras, Math. Nachr. 195 (1998), 47-59.

24. W. Bruns and J. Gubeladze, A regularity criterion for semigroup rings, Georg. Math. J. 6 (1999), 259-262.

25. W. Bruns and J. Gubeladze, Rectangular simplicial semigroups, (Commutative Algebra, Algebraic Geometry, and Computational Methods), Lect. Notes Math., Springer, 1999, 201-214.

26. W. Bruns and J. Gubeladze, Polytopal linear groups, J. Algebra 219 (1999), 715-737.

27. J. Gubeladze, Toric degenerations and vector bundles, Proc. Amer. Math. Soc. 127 (1999), pp. 3493-3494.

28. W. Bruns and J. Gubeladze, Normality and covering properties for affine semigroups, J. Reine Angew. Math. 510 (1999), 161-178.

29. W. Bruns, J. Gubeladze, M. Henk, A. Martin, and R. Weismantel, A Counterexample to an integral analogue of Carath'eodory theorem, J. Reine Angew. Math. 510 (1999), 179-185.

30. J. Gubeladze, K-theory of affine toric varieties, Homology, Homotopy and Applications 1 (1999), 135-145.

31. J. Gubeladze, Regular analytic transformations fo R^2, Ann. Math. Pol. 75 (2000), 99-109.

32. J. Gubeladze, Subintegral extensions and unimodular rows, Lect. Notes Pure Appl. Math. 217, Dekker, New York, 2001, 221-225.

33. W. Bruns and J. Gubeladze, Polytopal linear retractions, Trans. Amer. Math. Soc. 354 (2002), 179-203.

34. W. Bruns and J. Gubeladze, Polyhedral algebras, arrangements of toric varieties, and their groups, Adv. Stud. Pure Math., Vol. 33, 2002, pp. 1-51.

35. W. Bruns, J. Gubeladze and N. V. Trung, Problems and algorithms for affine semigroups, Semigroup Forum 64 (2002), 180-212.

36. W. Bruns and J. Gubeladze, Semigroup rings and discrete geometry, S'eminaires et Congr`es, 6 (2002), 43-127.

37. W. Bruns and J. Gubeladze, Polytopal linear algebra, Beitr. Algebra Geom. 43 (2002), 479-500.

38. W. Bruns and J. Gubeladze, Unimodular covers of multiples of polytopes, Documenta Math. 7 (2002), 463-480.

39. W. Bruns and J. Gubeladze, Polyhedral K_2, Manuscripta Math. 109 (2002), 367-404.

40. W. Bruns and J. Gubeladze, Divisorial linear algebra of normal semigroup rings, Algebr. Represent. Theory 6 (2003), 139-168.

41. W. Bruns and J. Gubeladze, Higher Polyhedral K-groups, J. Pure Appl. Algebra 184 (2003), 175-228.

42. J. Gubeladze, Higher K-theory of toric varieties, K-Theory 28 (2003), 285-327.

43. J. Gubeladze, Toric varieties with huge Grothendieck group, Adv. Math. 186 (2004),  117-124.

44. W. Bruns and J. Gubeladze, Polytopes and K-theory, Georg. Math. J. 11 (2004), 655 - 670.

45. J. Gubeladze, The nilpotence conjecture in K-theory of toric varieties, Invent. math. 160 (2005),  173 - 216.

46. J. Gubeladze and Z. Mushkudiani, Commutator automorphisms of formal power series rings, Proc. Amer. Math. Soc. 134 (2006), 1569 - 1578.

47. J. Gubeladze, The Steinberg group of a monoid ring, nilpotence, and algorithms, J. Algebra 307 (2007), 461 - 496.

48. J. Gubeladze, Global coefficient ring in the nilpotence conjecture, Proc. Amer. Math. Soc. 136 (2008), 499 - 503.

49. J. Gubeladze, On Bass' question for finitely generated algebras over large fields, Bull. London Math. Soc. 41 (2009), 36 – 40.

50. J. Gubeladze, Convex normality of rational polytopes with long edges, Adv. Math.,
230 (2012), 372 – 389.

51. T. Bogart, M. Contois, and J. Gubeladze, Hom-polytopes, Math. Z., 273 (2013), 1267 – 1296.

52. J. Gubeladze, K-theory of toric varieties revisited, J. Homotopy Relat. Struct. 9 (2014), 9 – 23.

53. J. Gubeladze and J. Love, Vertex maps between Δ, □, and ◊, Geometriae Dedicata 176 (2015), 375 – 399.

54. M. Beck, J. Delgado, J. Gubeladze, and M. Michałek, Very ample and Koszul segmental fibrations, J. Algebr. Comb. (2015), published electronically.

55. M. Bakuradze, A. Gamkrelidze, and J. Gubeladze, Affine hom-complexes, preprint.

56. W. Bruns, J. Gubeladze, and M. Michałek, Quantum jumps of normal polytopes, preprint.


Books

1. J. Gubeladze, Serre's Generalized Problem for Affine Rings, Generated by Monomials, Tbilisi: Tbilisi St. University Press, (1982), 64 pp.

2. W. Bruns and J. Gubeladze, Polytopes, Rings, and K-Theory, Springer, 2009


Extended abstracts

1. J. Gubeladze, Algebraic K-theory of monoid rings, Conference on Commutative Algebra, 1994, Vechta (Germany), Vechtaer Universitätsschriften. 13, 73-76 (1994).

2. J. Gubeladze, Normal polytopes, FPSAC 2010, San Francisco (USA).


Reviews  [1996 - 2005]

(requires MathSciNet subscription)